Test

3 Posts | Page(s): 1 

Test - Sise Effects During Radiation Therapy

by Bizzione on Sat Sep 10, 2005 12:00 AM

Quote | Reply
Hi everyone. I am not trying to confuse you. I started this thread only after trying many times posting new discussion. Somehow my atempts failed over and over. So here I was, just testing it with the single word "TEST" and VOILA! It worked. Yup! Strange powers of cyberspace! LOL! Anyway..... I finally started with the radiation therapy. Had 4 so far. Weekends off. I am also taking the daily Casodex and had no side effects from it at all. What I am questioning is the burning sensation while urinating. My oncologist said some men are having this problem but I am surprised why so soon? Is that normal? Can somebody tell me about their personal experiences during the radiation therapy? Thanks. Erik

Side Effects....

by Bizzione on Sat Sep 10, 2005 12:00 AM

Quote | Reply
I meant to say.... SIDE EFFECTS. Sorry!

Side Effects.....

by Bizzione on Sat Sep 10, 2005 12:00 AM

Quote | Reply
Oh my! This board is truly having some challenges tonight! It was not my intention to post the same message over and over. It is out of control. LOL!
3 Posts | Page(s): 1 
Subscribe to this message board discussion

Latest Messages

View More

We care about your feedback. Let us know how we can improve your CancerCompass experience.